# SDR GCXA2023F00352

- Difficulty date: December 26, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N966AD
- Make and model: Airbus A320*
- Aircraft serial: 1966
- Aircraft time: 42,876 hours, 20,916 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Component: Door Cabin Pres
- Component part number: 1266100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

R-1 DOOR CABIN PRESSURE SWITCH WARNING LIGHT CAME ON AND OFF ONCE MOMENTARILY
